MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67N030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was due for a tracheostomy tube change by ears/nose/throat (ent) doctor.The fellow tested the cuff and the balloon did not deflate.Two tracheostomy tubes were tested and did not inflate, the third trach balloon inflated.This was a planned situation and the trach tube was not changed until there was a trach tube that had a balloon that inflated.The trach tubes were both: neonatal bivona tts 3.0.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
MDR Report Key10055611
Report Number10055611
Device Sequence Number14161874
Product Code JOH
UDI-Device Identifier15021312006216
UDI-Public(01)15021312006216(17)231206(10)3731619
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
Report Date (Section F) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number67N030
Device Lot Number3731619
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/07/2020